×

zbMATH — the first resource for mathematics

On the spectra of certain distance-regular graphs. (English) Zbl 0427.15005

MSC:
15A18 Eigenvalues, singular values, and eigenvectors
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bannai, E; Ito, T, On finite Moore graphs, J. fac. sci. univ. Tokyo sect. IA, 20, 191-208, (1973) · Zbl 0275.05121
[2] Biggs, N, ()
[3] Damerell, R.M, Moore graphs, (), 227-236 · Zbl 0262.05132
[4] Feit, W; Higman, G, The nonexistence of certain generalized polygons, J. algebra, 1, 114-131, (1964) · Zbl 0126.05303
[5] Hoffman, A.J; Singleton, R.R, On Moore graphs with diameters 2 and 3, IBM J. res. develop., 4, 497-504, (1960) · Zbl 0096.38102
[6] Ito, T, Primitive rank 5 permutation groups with two doubly transitive constituents of different sizes, J. fac. sci. univ. Tokyo sect. IA, 21, 271-277, (1974) · Zbl 0321.20001
[7] Singleton, R.R, On minimal graphs of maximal even girth, J. combinatorial theory, 1, 306-332, (1966) · Zbl 0168.44703
[8] Szegö, G, (), AMS Colloquium Publications, No. XXIII
[9] \scM. A. Georgiacodis, On the impossibility of certain distance-regular graphs, to appear. · Zbl 0523.05044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.